# SDR C1HA200382010

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERIES (2EA) FOR EMERGENCY EXIT IAW MM 33-50-71, OPS CHECKS GOOD.
